# SDR DALA2024032103607

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N346DN
- Make and model: Airbus A321-211
- Aircraft serial: 8227
- Aircraft time: 18,506 hours, 8,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3046, CRACKED SHEAR PLATE STR 23 R LOCATED BTW FR 69 TO FR 70 AT AFT GALLEY AREA. MEASURE OF CRACK IS L= 0.202 IN CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED ON STR 23R BTW FR 69 TO FR 70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, SRM 51-72-11 AND DWGD53474180. RELEASE DATE 30-SEP-05. (LP 0253797)
